中国科学院自然科学史研究所机构知识库
Advanced  
IHNS OpenIR  > 科学技术史  > 中国古代科技史  > 期刊论文
题名:
“大衍数”和“大衍术”
作者: 董光璧
刊名: 自然辩证法研究
出版日期: 1988-06
卷号: 4, 期号:3, 页码:46-48
学科分类: 科技史::数学史
中文摘要: 本文证明《周易》占筮法是数论同余式的数学结构,它与秦九韶大衍术的同余式结构是相通的。
语种: 中文
内容类型: 期刊论文
URI标识: http://ir.ihns.ac.cn/handle/311051/3016
Appears in Collections:科学技术史_中国古代科技史_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
_大衍数_和_大衍术_董光璧.pdf(174KB)----开放获取View Download

Recommended Citation:
董光璧. “大衍数”和“大衍术”[J]. 自然辩证法研究,1988-06-01,4(3):46-48.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[董光璧]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[董光璧]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: _大衍数_和_大衍术_董光璧.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院自然科学史研究所 - Feedback
Powered by CSpace